# SDR O842011F00000

- Difficulty date: August 8, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N830SF
- Make and model: Bell 230
- Aircraft serial: 23017
- Engine: Allsn 250C30G2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 23007825
- Part serial: 2520
- Condition: Bypassing
- Location: Nr 1 Overspeed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE WAS LOW.  TROUBLESHOT AND FOUND NR 1 OVERSPEED VALVE BYPASSING AIR.  PART HAD BEEN INSTALLED FOR 115.4 HRS SINCE O/H.
